Open Access
Translator Disclaimer
June, 1991 Rates of Convergence for the Estimates of the Optimal Transformations of Variables
Prabir Burman
Ann. Statist. 19(2): 702-723 (June, 1991). DOI: 10.1214/aos/1176348116

Abstract

We consider here spline estimates of the optimal transformations of variables for multiple correlation and regression as dealt with in a recent paper by Breiman and Friedman. We show that we can construct estimates of the optimal transformations which have the same optimal rate of convergence as in the usual nonparametric estimation of a univariate function.

Citation

Download Citation

Prabir Burman. "Rates of Convergence for the Estimates of the Optimal Transformations of Variables." Ann. Statist. 19 (2) 702 - 723, June, 1991. https://doi.org/10.1214/aos/1176348116

Information

Published: June, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0733.62054
MathSciNet: MR1105840
Digital Object Identifier: 10.1214/aos/1176348116

Subjects:
Primary: 62G20
Secondary: 62G05

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.19 • No. 2 • June, 1991
Back to Top